Scalar fundamental measure theory for hard spheres in three dimensions: Application to hydrophobic solvation

Printer-friendly version
TitreScalar fundamental measure theory for hard spheres in three dimensions: Application to hydrophobic solvation
Type de publicationJournal Article
Nouvelles publications2012
AuteursLevesque M, Vuilleumier R, Borgis D
JournalThe Journal of Chemical Physics
Volume137
Fascicule3
Pagination034115
Année de publication2012
ISBN00219606
DOI10.1063/1.4734009
Importer un fichierJ. Chem. Phys.
Unité de rattachement: 
UMR 8640